# SDR SWAA2022051908135

- Difficulty date: May 15, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 3,400 hours, 1,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY HATCH WINDOW LIGHT INOP / [01] REMOVED AND REPLACED RT AFT HATCH EMERGENCY EXIT WINDOW LIGHT. REF AMM 33-21-00. OPS NORMAL.
